# SDR SWAA2021081289649

- Difficulty date: July 1, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STA 193.90 AND 16 INCH. FROM THE FRONT SPAR. CRACK LENGTH = 0.75 INCH. APPROX. ; 2021-311490 / [01] TOOL USED PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.; [02] MADE REPAIR PART (DOUBLER; FILLER) LOC LT HORIZONTAL STABILIZER LOWER SKIN PANEL BTW STA 184.70 TO STA 203.10 IAW B 737-700 SRM 55-10-01-2R-11 REPAIR 11 STEP 4. G (1) TO (3) AND STEP 4.H TO M. FIGURE 204 DETAIL B; [03] REPAIRED LOWER SKIN OF HORIZONTAL STABILIZER STA193.90 AND 16 FROM THE FRONT SPAR ;I.A.W SRM B737-700 55-10-01-2R-11; [04] REPAIRED LOWER SKIN OF HORIZONTAL STABILIZER STA193.90 AND 16 FROM THE FRONT SPAR ;I.A.W B737-700 SRM 55-10-01-2R-11; COMPLETED RII INSPECTION
